# SDR FDEA201407191856

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N53456
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING FWD CARGO EXISTING REPAIR AREA HAS CORROSION ON THE ANGLE AT STA 580 - 600 STR 26R - 27R.  CORROSION ON INTERCOASTAL LOWER CHORD ANGLE REMOVED BY HANDCLEAN PER SRM 51-10-02 REV 111 AND TREATED PER SRM 51-20-01 REV 111.  MATERIAL REMOVED 0.001.  REPAIR CLASSIFIED AS MINOR.
